# SDR CAL960371

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: T3 Blade
- Part number: 772203
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE AIRCRAFT REJECTED TAKEOFF AT HIGH SPEED AFTER THE NR 2 ENGINE FAILED.  THE ENGINE FAILURE WAS ACCOMPANIED BY A LOUD POP AND LOW N1.  MAINTENANCE FOUND BLADES MISSING FROM COMPRESSOR WITH HEAVY DAMAGE TO TURBINE.  THE NR 2 ENGINE WILL BE REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  SHOP TEARDOWN FINDINGS REVEALED FAILURE OF A T3 BLADE.
